# SDR 99FDEA00124

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIL DEFLECT DISAG LVL 2 ALERT ON FLAP RETRACTION, STAYED ON SLAT RETRACTION, GOES AWAY WHEN FLAPS EXT FOR LANDING.  A/C RELEASED FOR SERV PER MEL/CDL 27-2 CATEGORY C EXP 4APR99 FCC1-FCC2 REPT NO FAULTS LAST LEG.  PERF'D FCC1/FCC2 AIL SYS TEST PER MM 22-00-00-840-801.  ALL TESTS PASSED.  CONFIRMED CORRECT AIL IND ON CONFIG PG ON FLAP EXT/RET AND INBD AIL FAIRED AND OUTBD DROOP NEUTRAL PER THE AIL NEUTRAL POS PLACARD (MM 27-10-00-5) C/W MSP 27-2 METHOD A PULLED AND TAGGED C/B A-07.  A/C OK FOR SERVICE.
